drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout
drugstore.com

healthy mama Shake That Ache! Extra Strength Pain Reliever Caplets 100 ea

suggested: $9.99
our price: $5.99$0.06 / ea
save 40% ($4.00)
in stock

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

Relieves Aches & Pains

  • Acetaminophen Tablets
  • Fever Reducer
  • Aspirin Free
  • Dry Free

When mama's healthy, mama's happy, and so is everyone else.  From aches and pains, to cramps and cankles (yes, they're real!), feeling well, rested and confident about the remedies you take during pregnancy and nursing is so important.  Our mission is to provide products you and your doctor can trust.

Shake that Ache!  Pregnancy and nursing can bring all sorts of pesky pains in places you never thought possible.  Who needs it?  Get extra-strength relief that relieves the headaches, backaches, muscular aches and more.  It reduces fever and is gentle on your stomach, leaving you with one less worry.  So Shake that Ache! today.

American Pregnancy Association

Questions or comments?  1-855-773-4426

Made in USA

Warnings

Liver warning:  This product contains acetaminophen.  The maximum daily dose of this product is 6 caplets (3,000 mg) in 24 hours.  Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product.

Do not use with any other drug containing acetaminophen (prescription or non-prescription).  If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are allergic to acetaminophen or any of the inactive ingredients in this product.

Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.

Stop use and ask a doctor if: 

  • Pain gets worse or lasts more than 10 days
  • Fever gets worse or lasts more than 3 days
  • New symptoms occur
  • Redness or swelling is present

These could be signs of a serious condition.

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

Overdose warning:  Taking more than the recommended dose (overdose) may cause liver damage.  In the case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).  Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Do not use if carton is open, or if imprinted safety seal under cap is broken or missing.

©Maternal Science, Inc.

related products
Walgreens Pain Reliever Extra Strength Quick Gel 
Walgreens Pharmacist Recommended* Fast-Release Quick Gels Relieves headache, backache, & ...
Walgreens Pain Reliever Extra Strength Quickgel 
Pain Reliever / Fever Reducer Well at Walgreens® Easy Open ...
Walgreens Pain Reliever Extra Strength PM Gel Tablets 
Temporarily relieves headaches For minor aches and pains Relieves sleeplessness ...
ADVERTISEMENT
ADVERTISEMENT